# SDR AALA201906279040

- Difficulty date: May 7, 2019
- Submitted: June 27, 2019
- Operation: Air carrier
- Aircraft: N764US
- Make and model: Airbus A319-112
- Aircraft serial: 1369
- Aircraft time: 49,264 hours, 31,271 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: D57252403004
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON RIGHT WING UPPER SURFACE SKIN BETWEEN RIB 11 AND RIB 12. REPAIRED WING SKIN PER EA 294538.
